Weiss, A. (2022) On the images of Galois representations attached to low weight Siegel modular forms. Journal of the London Mathematical Society, 106 (1). pp. 358-387. ISSN: 0024-6107
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2022 The Authors. This is an open access article under the terms of the Creative Commons Attribution License, which permits use, distribution and reproduction in any medium, provided the original work is properly cited. http://creativecommons.org/licenses/by/4.0/ |
Keywords: | Numerical and Computational Mathematics; Pure Mathematics; Mathematical Sciences |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 22 Aug 2025 13:28 |
Last Modified: | 22 Aug 2025 13:28 |
Status: | Published |
Publisher: | Wiley |
Refereed: | Yes |
Identification Number: | 10.1112/jlms.12576 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:230675 |